# SDR CA020226003

- Difficulty date: February 13, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,747 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 9788132012
- Condition: Failed
- Location: Caws
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

(CAN) - POWER FAILURE IN CAWS DISPLAY UPON START UP.- DISPLAY & CONTROL UNIT REMOVED DIRECTED FOR BENCH CHECK.- REPLACED DISPLAY & CONTROL UNIT, NORMAL OPERATION RESULTS.
